Electron. J. Diff. Eqns., Vol. 2005(2005), No. 137, pp. 1-16.

Coexistence and stability of solutions for a class of reaction-diffusion systems

Zhenbu Zhang

In this paper we consider the situation of two species of predators competing for one species of prey. We use comparison principles to study the global existence, the existence of non-trivial steady states and their stability.

Submitted March 21, 2005. Published December 1, 2005.
Math Subject Classifications: 35K55, 35K57.
Key Words: Coexistence; stability; reaction-diffusion; eigenvalue problem.

Show me the PDF file (249K), TEX file, and other files for this article.

Zhenbu Zhang
Department of Mathematics
Jackson State University
Jackson, MS 39217, USA
email: zhenbu.zhang@jsums.edu

Return to the EJDE web page